# SDR 97ZZZX1070

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Compt
- Part time: 36,153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING AN A-3 CHECK, INSPECTION REPORTED A 0.75 INCH CRACK ON THE LOWER FORWARD CORNER OF THE FORWARD CARGO DOOR NEAR THE HOLD-OPEN HOOK.  REPAIRED PER BOEING SB 737-52-1090, REV 1, FIGURE 2.  DETAIL II, FRONTIER E.A. NR 52-737-002 AND E.A. NR 52-737-003.  (X)
